Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 17, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Mar 7, 2007, 9:23 AM EST. It took effect at Mar 7, 2007, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2007, 9:23 AM EST (14:23 UTC)
- In effect from
- Mar 7, 2007, 11:00 AM EST
- Expired
- Mar 7, 2007, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 071423 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 923 AM EST WED MAR 7 2007 ...RED FLAG WARNING FOR GLADES, HENDRY, AND INLAND COLLIER COUNTIES... .A RED FLAG WARNING WILL BE IN EFFECT TODAY FOR GLADES, HENDRY, AND INLAND COLLIER COUNTIES FROM 11 AM UNTIL 6 PM EST. FLZ063-066-070-072300- /O.NEW.KMFL.FW.W.0017.070307T1600Z-070307T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 923 AM EST WED MAR 7 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. ALTHOUGH HIGHER DEWPOINTS WILL BE FILTERING INTO MOST OF MAINLAND SOUTH FLORIDA TODAY WITH EASTERLY WINDS AND AN ONSHORE SEA BREEZE ALONG THE SOUTHWEST GULF COAST...DRIER AIR WILL PERSIST ACROSS GLADES, HENDRY AND INLAND COLLIER COUNTIES THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING AND PERSIST THROUGH MID AFTERNOON, LEADING TO INCREASED POTENTIAL FOR WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE POTENTIAL FOR RAPID FIRE GROWTH. $$
1 follow-up statement
000 WWUS82 KMFL 071941 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 241 PM EST WED MAR 7 2007 ...RED FLAG WARNING FOR GLADES, HENDRY AND INLAND COLLIER COUNTIES TIL 6 PM... ...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR GLADES, HENDRY AND INLAND AREAS OF PALM BEACH, BROWARD AND COLLIER COUNTIES... .A RED FLAG WARNING WILL BE IN EFFECT TODAY FOR GLADES, HENDRY AND INLAND COLLIER COUNTIES FROM 11 AM UNTIL 6 PM EST. A FIRE WEATHER WATCH WILL BE IN EFFECT THURSDAY FOR GLADES, HENDRY AND INLAND AREAS OF PALM BEACH, BROWARD AND COLLIER COUNTIES. FLZ063-066-070-072300- /O.NEW.KMFL.FW.A.0011.070308T1600Z-070309T0000Z/ /O.CON.KMFL.FW.W.0017.000000T0000Z-070307T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 241 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 11 AM THURSDAY THROUGH 6 PM THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. ALTHOUGH HIGHER DEWPOINTS WILL BE FILTERING INTO MOST OF MAINLAND SOUTH FLORIDA TODAY WITH EASTERLY WINDS AND AN ONSHORE SEA BREEZE ALONG THE SOUTHWEST GULF COAST...DRIER AIR WILL PERSIST ACROSS GLADES... HENDRY AND INLAND COLLIER COUNTIES THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING AND PERSIST THROUGH MID AFTERNOON... LEADING TO INCREASED POTENTIAL FOR WILDFIRES. A WEAK FRONT WILL MOVE THROUGH MAINLAND SOUTH FLORIDA TONIGHT PROVIDING MORE DRY AIR INTO THE INLAND AREAS ESPECIALLY AROUND LAKE OKEECHOBEE. A FIRE WEATHER WATCH WILL BE IN EFFECT FOR INLAND AREAS FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR FOUR OR MORE HOURS THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE POTENTIAL FOR RAPID FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067-071-081100- /O.NEW.KMFL.FW.A.0011.070308T1600Z-070309T0000Z/ PALM BEACH WESTERN-WESTERN BROWARD- 241 PM EST WED MAR 7 2007 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 11 AM THURSDAY THROUGH 6 PM THURSDAY. A WEAK FRONT WILL MOVE THROUGH MAINLAND SOUTH FLORIDA TONIGHT PROVIDING MORE DRY AIR INTO THE INLAND AREAS ESPECIALLY AROUND LAKE OKEECHOBEE. A FIRE WEATHER WATCH WILL BE IN EFFECT FOR INLAND AREAS FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR FOUR OR MORE HOURS THURSDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 7, 5:14 AM EST, 4 hours 9 minutes earlier.
Area forecast discussion, Mar 7, 5:14 AM EST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 514 AM EST WED MAR 7 2007 .DISCUSSION...HIGH PRESSURE WILL CONTROL THE WEATHER ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL CONTINUE TO RESULT IN TRANQUIL AND DRY WEATHER CONDITIONS ACROSS MAINLAND SOUTH FLORIDA ALONG WITH SLOWLY WARMING TEMPERATURES. GFS SHOWS AN INVERTED TROUGH DEVELOPING OVER THE SOUTHERN BAHAMAS BUT STAYING AWAY FROM THE AREA TO THE EAST THROUGH THE WEEKEND. MOISTURE CONTINUES LIMITED WITH PWATS RUNNING AN INCH OR LESS THROUGH THE WEEKEND. AS SUCH...LOWERED POPS FOR THE WEEKEND IN THE EXPECTATION OF DRY WEATHER CONTINUING. CONFIDENCE IN THE FORECAST FOR EARLY NEXT WEEK IS LOWER THAN NORMAL. GFS AND ECMWF HAVE BEEN DEPICTING A VIGOROUS SHORTWAVE MOVING TOWARDS THE AREA THEN. HOWEVER...LOCATION AND STRENGTH CONTINUE TO CHANGE WITH EACH RUN. THE 12Z RUN OF THE ECMWF SHOWED THE SHORTWAVE DIVING INTO NORTH FLORIDA LATE MON/EARLY TUE...WITH A DEVELOPING SURFACE LOW THEN...WHICH WAS OVER GEORGIA YESTERDAY. THE 00Z RUN IS NOT FULLY IN YET. HOWEVER...THE LATEST FEW RUNS OF THE GFS NOW SHOW THE SHORTWAVE DIVING INTO TEXAS...AND CUTTING OFF INTO A CLOSED LOW WITH A SFC LOW DEVELOPING NEAR TEXAS THEN MOVING OUT INTO THE GULF VERY SLOWLY WHILE OPENING UP AND WEAKENING THROUGH THE MIDDLE PART OF NEXT WEEK. SO...MANY POSSIBLE SCENARIOS AT PLAY AND SO FELT THE PRUDENT THING TO DO WAS TO KEEP SLIGHT CHANCE POPS THROUGH THE EXTENDED FCST UNTIL THINGS BECOME BETTER SORTED OUT. && .AVIATION...VFR CONDITIONS FOR ALL TERMINALS EXPECTED TO PERSIST THROUGH WEDNESDAY EVENING...AS DRY AND VERY STABLE CONDITIONS PERSIST ACROSS SOUTH FLORIDA. 5000 FOOT CUMULUS OVER THE ATLC EXPECTED TO MOVE ONSHORE AFFECTING E COAST TERMINALS WITH A PREVAILING SCATTERED LAYER THROUGH THE DAY. && .MARINE...EASTERLY WINDS WILL SUBSIDE INTO THE 10 TO 15 KT RANGE TODAY AS HIGH PRESSURE MOVES EAST ACROSS THE WESTERN ATLANTIC. A FAIRLY WEAK PRESSURE PATTERN WILL PREVAIL THROUGH THE FCST PERIOD RESULTING IN WINDS OF LESS THAN 15 KT THROUGH THE UPCOMING WEEKEND. && .FIRE WEATHER...DEWPOINTS ARE CURRENTLY RUNNING IN THE UPPER 40S TO LOWER 50S ACROSS MAINLAND SOUTH FLORIDA. ALL GUIDANCE...INCLUDING THE HIGHER RES NAM12 AND NAM-WRF SHOW DEWPOINTS STEADY OR RISING BY A FEW DEGREES THIS AFTERNOON. THIS IS IN RESPONSE TO MOISTENING IN THE MIXING LAYER THIS AFTERNOON AS LOW LEVEL WINDS TURN E-SE. SINCE ALL MODELS SHOW THE DRY AIR ABOVE THE SFC ERODING QUICKLY TODAY...WENT ALONG WITH THIS. IN OTHER WORDS...WE WONT HAVE THE DRY AIR JUST ABOVE THE SFC TO MIX DOWN WITH AFTERNOON HEATING...OR SO THIS IS SUGGESTED IN THE GUIDANCE TODAY. STILL...AM FORECASTING MIN RHS TO FALL TO NEAR 35 PERCENT FOR A FEW HOURS OVER PORTIONS OF INTERIOR SOUTH FL. IF THE LOW LEVELS DONT MOISTEN AS QUICKLY AS ANTICIPATED...THEN RHS WILL LOWER THAN CURRENTLY FCST...SO TRENDS WILL BE WATCHED CLOSELY TODAY. THURSDAY IS TRENDING LOWER ON RHS. HIGH PRESSURE BUILDING SOUTHWARD BEHIND A COLD FRONT WHICH WILL PASS BY NORTHEAST OF THE AREA WILL TURN LOW LEVEL WINDS NORTHERLY AND THIS WILL TRANSPORT DRIER AIR IN THE LOW LEVELS SOUTHWARD DOWN THE PENINSULA. NAM12 IS POINTING TO RED FLAG CONDITIONS INTERIOR/GULF COAST ZONES THU AFTERNOON...MUCH DIFFERENT THAN LAST NIGHTS RUN. SO TRENDED IN THIS DIRECTION...BUT NOT QUITE AS LOW AT THIS TIME. SHOULD THIS TREND PERSIST THOUGH...A FIRE WX WATCH OR RED FLAG WARNING MAY BE NEEDED THU AFTERNOON...AND THIS COULD BE ISSUED LATER TODAY SO STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 60 79 65 / 0 - - - FORT LAUDERDALE 77 65 80 66 / 0 - - - MIAMI 77 65 80 66 / 0 - - - NAPLES 79 58 79 60 / 0 0 0 - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WX...57/DG AVIATION...54/BNB
Hazardous weather outlook, Mar 7, 9:10 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 910 AM EST WED MAR 7 2007 FLZ063-066>075-080130- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 910 AM EST WED MAR 7 2007 ...MODERATE RISK OF RIP CURRENTS ATLANTIC COAST BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EASTERLY WINDS AROUND 15 KNOTS COMBINED WITH A LOW TIDE IN THE MID TO LATE AFTERNOON WILL RESULT IN A MODERATE RISK OF RIP CURRENTS FOR THE METRO ATLANTIC COAST BEACHES TODAY. INEXPERIENCED SWIMMERS SHOULD ENTER THE WATER ONLY TO A DEPTH BELOW THE KNEES AND SWIM WHERE LIFEGUARDS ARE NEARBY. VISIBILITY: PATCHY FOG IS EXPECTED TO DEVELOP TONIGHT ACROSS INLAND AREAS OF MAINLAND SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:41 PM EST | Fire Weather Watch | MFL | Broward | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.